# SDR ASOA200801480

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 FLOOR SUPPORT ANGLE CRACKED AT LBL 9.0.  REMOVED ANGLE IAW SRM 51-42-06.  FABRICATED REPAIR ANGLE IAW 51-40-11 AND 51-42-06 SRM.  REPLACED ANGLE ON FLOOR SUPPORT IAW SRM 51-24-36 AND 51-31-59.
